# SDR IPXA2016102910015

- Difficulty date: October 3, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: ANB75966
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING TO FUSELAGE FILLET SUPPORT RIB CORRODED AT Y=5-53.  REPAIRED THE SUPPORT RIB IAW EA 011-5350-01-A6526 REV. IR AND EO MD11-5350-62318-A.
